Department of Mathematics and Computer Science
Faculty of Mathematics and Computer Science


Iuliu Maniu 50, Brașov, Romania
Building P, Room PP3
Phone/Fax: +40 268 414 016


Research interests

  • complex analysis
  • geometric function theory
  • measure theory

Publications (selection)

  • D. Răducanu, Coefficient estimates for a subclass of starlike functions, Mathematics, 2020,8,1646, DOI: 10.3390/math8101646.
  • D. Răducanu, Differential subordination associated with generalized Mittag-Leffler function, RACSAM, 113(2) (2019), 435-452, DOI: 10.1007/s13398-017-0487-3.
  • D. Răducanu, P. Zaprawa, Second Hankel determinant for close-to-convex functions, C. R. Acad. Sci. Paris, Ser. I, 355 (2017), 1063-1071, ISSN 1631-073X.
  • D. Răducanu, Third-order differential subordinations for analytic functions associated with generalized Mittag-Leffler functions, Mediterr. J. Math., 14:167 (2017), 1-18, DOI 10.1007/s00009-017-0969-8.
  • D. Răducanu, Coefficient and pre-schwarzian norm estimates for a class of generalized doubly close-to-convex functions, Int. J. Math.,25(10) (2014),15pp, DOI:10.1142/So129167X14500943.